# SDR SWAA2017031712519

- Difficulty date: March 7, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 66,978 hours, 40,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL FWD BULKHEAD STIFFENER CRACKED AT BS 663, RBL 25.   R & R THE STIFFENER IAW SRM.
